# SDR AALA202104089014

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 21,192 hours, 5,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY (13WL) FAULT ON EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (13WL) PER AMM 33-51-38.
